# SDR AALA201909119026

- Difficulty date: August 30, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,330 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BAFFLE CLIP ON FORWARD CARGO AT FR 500G, S25L TO S26L, RBL-24. REPLACED BAFFLE CLIP PER 51-00-05.
